# SDR MK1Y20230503009

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 121,805 hours, 22,478 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

SEC 46, STA 1197 – 1197=22, STR 38L -38R: UNDOCUMENTED DOUBLER REPAIR FOUND NEXT TO DOCUMENTED DOUBLER BETWEEN STA 1189 – 1197=14, STR35L – 38L, DOCUMENTED ON ERA 518660-14AD.
